# SDR SWAA2025102728097

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 9,320 hours, 4,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ROTATION BURNING SMELL IN COCKPIT AND CABIN; SMELL DISSIPATED IN COCKPIT BUT REMAINED IN CABIN ALL ENGINE INDICATIONS NORMAL. SMELL RETURNED IN CABIN ON APPROACH.   PER AMM 05-51-56-201-MAX (SMOKE OR FUMES IN CABIN - MAINTENANCE PRACTICES (CONDITIONAL INSPECTION) PERFORMED FIM TASK 21-00-00-810-830.  NO FUMES NOTED IN THE CABIN. ENGINE PARAMETERS NORMAL. REMOVED AND REPLACED RT RECRCULATION AIR FILTER IAW AMM 21-25-01.
